# SDR DALA1105019864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 47,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB, 5 EA INTERCOSTALS HOLES ELONGATED.  REMOVED AND INSTALLED (5EA) INTERCOSTALS IAW SRM 51-30-05.  REQUIRED INSPECTION COMPLETED.
